MathSciNet Relay Station
MathSciNet bibliographic data
MR779052 (86h:54030) 54D25 (54D30 54D35)
Porter, Jack; Vermeer, Johannes Spaces with coarser minimal Hausdorff topologies. Trans. Amer. Math. Soc. 289 (1985), no. 1, 59–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement